# SDR YENA20101120156

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 27,933 hours, 9,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 986 FLL-JFK, ON MAINTENANCE CHECK FOUND EMERGENCY LIGHT TEST FAILED.  RE-SECURED CONNECTOR, ACCOMPLISHED OPS CHECK AND TEST OK IAW AMM 33-51-38-740-050.
